MathSciNet Relay Station
MathSciNet bibliographic data
MR295374 57D40 (43A80)
Farias, Antonio O. Orientation-preserving mappings, a semigroup of geometric transformations, and a class of integral operators. Trans. Amer. Math. Soc. 167 (1972), 279–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement